# SDR WRLA2007041

- Difficulty date: March 9, 2007
- Submitted: March 12, 2007
- Operation: Air carrier
- Aircraft: N271WA
- Make and model: Doug MD-11
- Aircraft serial: 48518
- Aircraft time: 43,863 hours, 8,132 cycles
- Engine: Pwa PW4462
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-04 CHECK FOUND CRACK LT WING FIXED LEADING EDGE ACCESS DOOR CUTOUT BOTH UPPER SIDE XOS:464 TO XOS:470, NR 3 SLAT.  PERFORM REPAIR PER MD-11 SRM 57-10-00 FIG 42 VOL 1 REV 38 TR 57-8
